# SDR DALA2019072804456

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM STA Y=946 TO Y=954 ABOVE LONG PROJECTION 29R AT AFT CARGO COMPARTMENT. NRC 00348: CORROSION LEVEL 2, INTERCOSTAL FROM STA Y=946 TO Y=954 ABOVE LONG PROJECTION 29R AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 51-70-11-2R. (LP #1193274)
